International Electronic Journal of Mathematics Education

International Electronic Journal of Mathematics Education

Search Results

Keyword: multilingualism

Research Article
The Levels of English Language Acquisition on the Basis of Problem-solving and Product-oriented Tasks in the Multiligual Social Medium
Roza A. Valeeva, Valeriy F. Aitov, Aygul A. Bulatbayeva

International Electronic Journal of Mathematics Education, Volume 11, Issue 1, pp. 255-266
Research Article
Language: A Cultural Capital for Conceptualizing Mathematics Knowledge
Nosisi Feza-Piyose

International Electronic Journal of Mathematics Education, Volume 7, Issue 2, pp. 62-79